MAUDE Adverse Event Report: Medacta International SA AMIStem-P Collared; AMIStem-P Collared Std. size3

Medacta International SA AMIStem-P Collared; AMIStem-P Collared Std. size3
Model Number 01.18.433
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery after 1 year and 2 months due to stem loosening that caused pain and instability.The surgeon revised the amistem-p collared size3 to a sms collared solid stem lat size11and revised the 36mm biolox head m to a 36mm biolox delta head l.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 09 september 2026 01.18.433 amistem-p collared std.Size3 lot.2433763: (b)(4)items manufactured and released on 24 march 2025.Expiration date: 09 march 2030.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been sold with no similar reported event during the period of review.Root cause:stem loosening may be influenced by case-specific clinical, biological, or mechanical factors; however, the available information is insufficient to identify a specific contributing factor.Implant mobilization is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
AMIStem-P Collared
Common Device Name
AMIStem-P Collared Std. size3
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50692313
Report Number3005180920-2026-00931
Device Sequence Number9595239
Product Code LZO
UDI-Device Identifier07630040720229
UDI-Public07630040720229
Combination Product (Y/N)N
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.433
Device Lot Number2433763
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown